# SDR SWAA2025052774501

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 62,751 hours, 37,819 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR - RAFT DOOR COVER PARTIALLY OPENED<[01] RESECURRED FWD SERVICE DOOR SLIDE IN PACK & COVER IAW MT 725-61-06 REM/INSTL.
